Items where Author is "Zain, S.N.M. "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Zain, S.N.M. and Behnke, J.M. and Lewis, J.W. (2012) Helminth communities from two urban rat populations in Kuala Lumpur, Malaysia. Parasites & Vectors, 5. p. 47. ISSN 1756-3305

Behnke, J.M. and Gilbert, F.S. and Zain, S.N.M. and Lewis, J.W. (1999) Helminth infections in apodemus sylvaticus in southern England: interactive effects of host age, sex and year on the prevalence and abundance of infections. Journal of Helminthology, 73 (1). pp. 31-44. ISSN 0022-149X

This list was generated on Sun Jul 21 15:08:00 2019 +08.